# SDR ASAA2018042124342

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 28,483 hours, 8,310 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 1896M38G011971M7
- Condition: Cracked
- Location: Spray Shield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000, FOUND THE SPRAY SHIELD MANIFOLD CRACKED AT BOTH THE 5 O'CLOCK & 6 O'CLOCK POSITION.  ACFT GROUNDED. REMOVED AND REPLACED BOTH SPRAY SHIELD MANIFOLD BOOTS AT 5 O'CLOCK & 6 O'CLOCK POSITION IAW AMM 73-11-01.
